# SDR 2000UALA00410

- Difficulty date: July 9, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 28,165 hours, 10,315 cycles
- Engine: Pwa PW2037
- Engine time: 25,548 hours, 9,114 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360014071
- Part serial: 20370552
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE EXPERIENCED POWER FLUCTUATIONS.  *S/D*  REMOVED FUEL CONTROL UNIT, P/N 779100-5, REMOVAL CAUSE NOT CONFIRMED ON TEST STAND.  REMOVED ELECTRONIC ENGINE CONTROL, (P/N 783600-14-071), OEM REPLACED FAILED PRESSURE TRANSDUCER.
